January  2018, 23(1): 239-252. doi: 10.3934/dcdsb.2018016

Qualitative properties of solutions of higher order difference equations with deviating arguments

Institute of Mathematics, Poznań University of Technology, Piotrowo 3A, 60-965 Poznań, Poland

* Corresponding author: Alina Gleska

Received  December 2016 Published  January 2018

In the paper the general higher order difference equation
$(-1)^z Δ^m x(n)=f(n, x(σ_1(n)),x(σ_2(n)),..., x(σ_k(n)))$
with several deviating arguments is considered. According to the kind of the deviations
$σ_i$
sufficient conditions for the equation to have property A and B are established.
Citation: Alina Gleska, Małgorzata Migda. Qualitative properties of solutions of higher order difference equations with deviating arguments. Discrete and Continuous Dynamical Systems - B, 2018, 23 (1) : 239-252. doi: 10.3934/dcdsb.2018016
References:
[1]

R. P. Agarwal, M. Bohner, S. R. Grace and D. O'Regan, Discrete Oscillation Theory Hindawi Publishing Corporation, New York, 2005. doi: 10.1155/9789775945198.

[2]

R. P. Agarwal, Difference Equations and Inequalities. Theory, Methods, and Applications Second Edition, Revised and Expanded, Marcel Dekker, New York, 2000.

[3]

J. Baštinec, L. Berezansky, J. Diblík and Z. šmarda, A final result on the oscillation of solutions of the linear discrete delayed equation $Δ x(n)=-p(n)x(n-k)$ with a positive coefficient Abstract and Applied Analysis 2011 (2011), Art. ID 586328, 28 pp. doi: 10.1155/2011/586328.

[4]

G. E. ChatzarakisR. Koplatadze and I. P. Stavroulakis, Oscillation criteria of first order linear difference equations with delay argument, Nonlinear Anal., 68 (2008), 994-1005.  doi: 10.1016/j.na.2006.11.055.

[5]

G. E. ChatzarakisM. Lafci and I. P. Stavroulakis, Oscillation results for difference equations with several oscillating coefficients, Applied Mathematics and Computation, 251 (2015), 81-91.  doi: 10.1016/j.amc.2014.11.045.

[6]

G. E. ChatzarakisCh. G. Philos and I. P. Stavroulakis, On the oscillation of the solutions to linear difference equations with variable delay, Electron. J. Differ. Equ., 50 (2008), 1-15. 

[7]

G. E. Chatzarakis and Ö. Öcalan, Oscillation of difference equations with non-monotone retarded arguments, Applied Mathematics and Computation, 258 (2015), 60-66.  doi: 10.1016/j.amc.2015.01.110.

[8]

G. E. Chatzarakis, H. Péics, S. Pinelas and I. P. Stavroulakis, Oscillation results for difference equations with oscillating coefficients Advances in Difference Equations 2015 (2015), 17pp. doi: 10.1186/s13662-015-0391-0.

[9]

L. H. Erbe and B. G. Zhang, Oscillation of discrete analogues of delay equations, Differential Integral Equations, 2 (1989), 300-309. 

[10]

G. Grzegorczyk and J. Werbowski, On oscillatory solutions of certain difference equations, Opuscula Mathematica, 26 (2006), 317-326. 

[11]

G. Grzegorczyk and J. Werbowski, Oscillation of higher-order linear difference equations, Comput. Math. Appl., 42 (2001), 711-717.  doi: 10.1016/S0898-1221(01)00190-0.

[12]

I. Györi and G. Ladas, Oscillation Theory of Delay Differential Equations with Applications Clarendon Press, Oxford, New York, 1991.

[13]

W. G. Kelley and A. C. Peterson, Difference Equations. An Introduction with Applications Second edition, Harcourt/Academic Press, San Diego, CA, 2001.

[14]

G. LadasCh. G. Philos and Y. G. Sficas, Sharp conditions for the oscillation of delay difference equations, J. Appl. Math. Simulation, 2 (1989), 101-111.  doi: 10.1155/S1048953389000080.

[15]

J. Migda, Approximative solutions of difference equations, Electron. J. Qual. Theory Differ. Equ. 13 (2014), 26 pp.

[16]

M. Migda, Existence of nonoscillatory solutions of some higher order difference equations, Appl. Math. E-Notes, 4 (2004), 33-39. 

[17]

M. Migda and J. Migda, On the asymptotic behavior of solutions of higher order nonlinear difference equations, Nonlinear Analysis, 47 (2001), 4687-4695.  doi: 10.1016/S0362-546X(01)00581-8.

[18]

M. Migda, Asymptotic properties of nonoscillatory solutions of higher order neutral difference equations, Opuscula Mathematica, 26 (2006), 507-514. 

[19]

W. Nowakowska and J. Werbowski, On connections between oscillatory solutions of functional, difference and differential equations, Fasc. Math., 44 (2010), 95-106. 

[20]

Ch. G. PhilosI. K. Purnaras and I. P. Stavroulakis, Sufficient conditions for the oscillation of delay difference equations, J. Difference Equ. Appl., 10 (2004), 419-435.  doi: 10.1080/10236190410001648239.

[21]

J. Werbowski, Bounded oscillations of differential equations generated by deviating arguments, Utilitas Math., 31 (1987), 191-198. 

[22]

A. Wyrwińska, Oscillation criteria of a higher order linear difference equation, Bull. Inst. Math. Acad. Sinica, 22 (1994), 259-266. 

show all references

References:
[1]

R. P. Agarwal, M. Bohner, S. R. Grace and D. O'Regan, Discrete Oscillation Theory Hindawi Publishing Corporation, New York, 2005. doi: 10.1155/9789775945198.

[2]

R. P. Agarwal, Difference Equations and Inequalities. Theory, Methods, and Applications Second Edition, Revised and Expanded, Marcel Dekker, New York, 2000.

[3]

J. Baštinec, L. Berezansky, J. Diblík and Z. šmarda, A final result on the oscillation of solutions of the linear discrete delayed equation $Δ x(n)=-p(n)x(n-k)$ with a positive coefficient Abstract and Applied Analysis 2011 (2011), Art. ID 586328, 28 pp. doi: 10.1155/2011/586328.

[4]

G. E. ChatzarakisR. Koplatadze and I. P. Stavroulakis, Oscillation criteria of first order linear difference equations with delay argument, Nonlinear Anal., 68 (2008), 994-1005.  doi: 10.1016/j.na.2006.11.055.

[5]

G. E. ChatzarakisM. Lafci and I. P. Stavroulakis, Oscillation results for difference equations with several oscillating coefficients, Applied Mathematics and Computation, 251 (2015), 81-91.  doi: 10.1016/j.amc.2014.11.045.

[6]

G. E. ChatzarakisCh. G. Philos and I. P. Stavroulakis, On the oscillation of the solutions to linear difference equations with variable delay, Electron. J. Differ. Equ., 50 (2008), 1-15. 

[7]

G. E. Chatzarakis and Ö. Öcalan, Oscillation of difference equations with non-monotone retarded arguments, Applied Mathematics and Computation, 258 (2015), 60-66.  doi: 10.1016/j.amc.2015.01.110.

[8]

G. E. Chatzarakis, H. Péics, S. Pinelas and I. P. Stavroulakis, Oscillation results for difference equations with oscillating coefficients Advances in Difference Equations 2015 (2015), 17pp. doi: 10.1186/s13662-015-0391-0.

[9]

L. H. Erbe and B. G. Zhang, Oscillation of discrete analogues of delay equations, Differential Integral Equations, 2 (1989), 300-309. 

[10]

G. Grzegorczyk and J. Werbowski, On oscillatory solutions of certain difference equations, Opuscula Mathematica, 26 (2006), 317-326. 

[11]

G. Grzegorczyk and J. Werbowski, Oscillation of higher-order linear difference equations, Comput. Math. Appl., 42 (2001), 711-717.  doi: 10.1016/S0898-1221(01)00190-0.

[12]

I. Györi and G. Ladas, Oscillation Theory of Delay Differential Equations with Applications Clarendon Press, Oxford, New York, 1991.

[13]

W. G. Kelley and A. C. Peterson, Difference Equations. An Introduction with Applications Second edition, Harcourt/Academic Press, San Diego, CA, 2001.

[14]

G. LadasCh. G. Philos and Y. G. Sficas, Sharp conditions for the oscillation of delay difference equations, J. Appl. Math. Simulation, 2 (1989), 101-111.  doi: 10.1155/S1048953389000080.

[15]

J. Migda, Approximative solutions of difference equations, Electron. J. Qual. Theory Differ. Equ. 13 (2014), 26 pp.

[16]

M. Migda, Existence of nonoscillatory solutions of some higher order difference equations, Appl. Math. E-Notes, 4 (2004), 33-39. 

[17]

M. Migda and J. Migda, On the asymptotic behavior of solutions of higher order nonlinear difference equations, Nonlinear Analysis, 47 (2001), 4687-4695.  doi: 10.1016/S0362-546X(01)00581-8.

[18]

M. Migda, Asymptotic properties of nonoscillatory solutions of higher order neutral difference equations, Opuscula Mathematica, 26 (2006), 507-514. 

[19]

W. Nowakowska and J. Werbowski, On connections between oscillatory solutions of functional, difference and differential equations, Fasc. Math., 44 (2010), 95-106. 

[20]

Ch. G. PhilosI. K. Purnaras and I. P. Stavroulakis, Sufficient conditions for the oscillation of delay difference equations, J. Difference Equ. Appl., 10 (2004), 419-435.  doi: 10.1080/10236190410001648239.

[21]

J. Werbowski, Bounded oscillations of differential equations generated by deviating arguments, Utilitas Math., 31 (1987), 191-198. 

[22]

A. Wyrwińska, Oscillation criteria of a higher order linear difference equation, Bull. Inst. Math. Acad. Sinica, 22 (1994), 259-266. 

[1]

Cristopher Hermosilla. Stratified discontinuous differential equations and sufficient conditions for robustness. Discrete and Continuous Dynamical Systems, 2015, 35 (9) : 4415-4437. doi: 10.3934/dcds.2015.35.4415

[2]

Ana Cristina Barroso, José Matias. Necessary and sufficient conditions for existence of solutions of a variational problem involving the curl. Discrete and Continuous Dynamical Systems, 2005, 12 (1) : 97-114. doi: 10.3934/dcds.2005.12.97

[3]

Chongsheng Cao. Sufficient conditions for the regularity to the 3D Navier-Stokes equations. Discrete and Continuous Dynamical Systems, 2010, 26 (4) : 1141-1151. doi: 10.3934/dcds.2010.26.1141

[4]

Samuel Bernard, Jacques Bélair, Michael C Mackey. Sufficient conditions for stability of linear differential equations with distributed delay. Discrete and Continuous Dynamical Systems - B, 2001, 1 (2) : 233-256. doi: 10.3934/dcdsb.2001.1.233

[5]

Baruch Cahlon. Sufficient conditions for oscillations of higher order neutral delay differential equations. Conference Publications, 1998, 1998 (Special) : 124-137. doi: 10.3934/proc.1998.1998.124

[6]

Kyril Tintarev. Positive solutions of elliptic equations with a critical oscillatory nonlinearity. Conference Publications, 2007, 2007 (Special) : 974-981. doi: 10.3934/proc.2007.2007.974

[7]

M. Soledad Aronna. Second order necessary and sufficient optimality conditions for singular solutions of partially-affine control problems. Discrete and Continuous Dynamical Systems - S, 2018, 11 (6) : 1233-1258. doi: 10.3934/dcdss.2018070

[8]

Angelo Favini, Rabah Labbas, Stéphane Maingot, Hiroki Tanabe, Atsushi Yagi. Necessary and sufficient conditions for maximal regularity in the study of elliptic differential equations in Hölder spaces. Discrete and Continuous Dynamical Systems, 2008, 22 (4) : 973-987. doi: 10.3934/dcds.2008.22.973

[9]

Alexandra Rodkina, Henri Schurz. On positivity and boundedness of solutions of nonlinear stochastic difference equations. Conference Publications, 2009, 2009 (Special) : 640-649. doi: 10.3934/proc.2009.2009.640

[10]

Samir Hodžić, Enes Pasalic. Generalized bent functions -sufficient conditions and related constructions. Advances in Mathematics of Communications, 2017, 11 (3) : 549-566. doi: 10.3934/amc.2017043

[11]

Hans Weinberger. On sufficient conditions for a linearly determinate spreading speed. Discrete and Continuous Dynamical Systems - B, 2012, 17 (6) : 2267-2280. doi: 10.3934/dcdsb.2012.17.2267

[12]

Jehad O. Alzabut. A necessary and sufficient condition for the existence of periodic solutions of linear impulsive differential equations with distributed delay. Conference Publications, 2007, 2007 (Special) : 35-43. doi: 10.3934/proc.2007.2007.35

[13]

Małgorzata Migda, Ewa Schmeidel, Małgorzata Zdanowicz. Periodic solutions of a $2$-dimensional system of neutral difference equations. Discrete and Continuous Dynamical Systems - B, 2018, 23 (1) : 359-367. doi: 10.3934/dcdsb.2018024

[14]

Ewa Schmeidel, Karol Gajda, Tomasz Gronek. On the existence of weighted asymptotically constant solutions of Volterra difference equations of nonconvolution type. Discrete and Continuous Dynamical Systems - B, 2014, 19 (8) : 2681-2690. doi: 10.3934/dcdsb.2014.19.2681

[15]

John R. Graef, Lingju Kong, Min Wang. Existence of homoclinic solutions for second order difference equations with $p$-laplacian. Conference Publications, 2015, 2015 (special) : 533-539. doi: 10.3934/proc.2015.0533

[16]

Yoshihiro Hamaya. Stability properties and existence of almost periodic solutions of volterra difference equations. Conference Publications, 2009, 2009 (Special) : 315-321. doi: 10.3934/proc.2009.2009.315

[17]

Hari Mohan Srivastava, Pshtiwan Othman Mohammed, Juan L. G. Guirao, Y. S. Hamed. Link theorem and distributions of solutions to uncertain Liouville-Caputo difference equations. Discrete and Continuous Dynamical Systems - S, 2022, 15 (2) : 427-440. doi: 10.3934/dcdss.2021083

[18]

Zuji Guo, Zhaoli Liu. Perturbed elliptic equations with oscillatory nonlinearities. Discrete and Continuous Dynamical Systems, 2012, 32 (10) : 3567-3585. doi: 10.3934/dcds.2012.32.3567

[19]

Gennaro Infante. Positive solutions of differential equations with nonlinear boundary conditions. Conference Publications, 2003, 2003 (Special) : 432-438. doi: 10.3934/proc.2003.2003.432

[20]

Bernard Dacorogna. Necessary and sufficient conditions for strong ellipticity of isotropic functions in any dimension. Discrete and Continuous Dynamical Systems - B, 2001, 1 (2) : 257-263. doi: 10.3934/dcdsb.2001.1.257

2020 Impact Factor: 1.327

Metrics

  • PDF downloads (143)
  • HTML views (147)
  • Cited by (0)

Other articles
by authors

[Back to Top]